Monotone convergence in partially ordered vector spaces
Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 12 (1970) no. 4, pp. 323-328.
@article{AIHPA_1970__12_4_323_0,
     author = {Edwards, C. M. and Gerzon, M. A.},
     title = {Monotone convergence in partially ordered vector spaces},
     journal = {Annales de l'institut Henri Poincar\'e. Section A, Physique Th\'eorique},
     pages = {323--328},
     publisher = {Gauthier-Villars},
     volume = {12},
     number = {4},
     year = {1970},
     zbl = {0197.38201},
     mrnumber = {268644},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1970__12_4_323_0/}
}
TY  - JOUR
AU  - Edwards, C. M.
AU  - Gerzon, M. A.
TI  - Monotone convergence in partially ordered vector spaces
JO  - Annales de l'institut Henri Poincaré. Section A, Physique Théorique
PY  - 1970
DA  - 1970///
SP  - 323
EP  - 328
VL  - 12
IS  - 4
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1970__12_4_323_0/
UR  - https://zbmath.org/?q=an%3A0197.38201
UR  - https://www.ams.org/mathscinet-getitem?mr=268644
LA  - en
ID  - AIHPA_1970__12_4_323_0
ER  - 
%0 Journal Article
%A Edwards, C. M.
%A Gerzon, M. A.
%T Monotone convergence in partially ordered vector spaces
%J Annales de l'institut Henri Poincaré. Section A, Physique Théorique
%D 1970
%P 323-328
%V 12
%N 4
%I Gauthier-Villars
%G en
%F AIHPA_1970__12_4_323_0
Edwards, C. M.; Gerzon, M. A. Monotone convergence in partially ordered vector spaces. Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 12 (1970) no. 4, pp. 323-328. http://archive.numdam.org/item/AIHPA_1970__12_4_323_0/

[1] E.B. Davies and J.T. Lewis, An operational approach to quantum probability (to appear). | MR | Zbl

[2] A.J. Ellis, The duality of partially ordered normed vector spaces, J. London Math. Soc., t. 39, 1964, p. 730-744. | MR | Zbl

[3] A.J. Ellis, Linear operators in partially ordered normed vector spaces, J. London Math. Soc., t. 41, 1966, p. 323-332. | MR | Zbl

[4] M.A. Gerzon, Convex sets with infinite convex combinations (under preparation).

[5] R. Haag and D. Kastler, An algebraic approach to quantum field theory, J. Math. Phys., t. 5, 1964, p. 846-861. | MR | Zbl

[6] G.W. Mackey, Mathematical foundations of quantum mechanics, New York, Benjamin, 1963. | Zbl